# SDR 20000424SH009

- Difficulty date: March 18, 2000
- Submitted: April 24, 2000
- Operation: General aviation
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475
- Part serial: W822
- Condition: Leaking
- Location: Heater
- Part time: 560 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, REGULATOR WAS FOUND LEAKING AT PARTING SURFACES.   (X)
